Hey guys, i know you’ve had tons of Q&A on this subject but I just need some comfort and advise. I just started my cycle on tuesday stacking 1ml testorone and 1ml of mesterdon and it is painful. Both vials were sealed and siringes in plastic.
My first injection was in my right quad and the next day i was limping around in some serious pain, could not lift my leg. It got a lot better and almost went away in a matter of a couple of days. On friday I injected into my left glute but during the injection i flexed. Today is sunday and my left butt cheek is swollen, hot, red and there is a dime size bruise on the site. I am just worried, could it be an infection or just damage from flexing? Is it normal to be in pain to where i cant workout after stacking these two? HOw long do i have to do somethin about the infection with minimal damage? My buddy has same gear administered in same way and no problems for him other than normal pain.